# SDR ASOA201100246

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER ANGLE CORRODED AT LWR ENTRANCE SURROUND.   REMOVED CORRODED  ANGLE IAW SRM CH 51-42-06, 51-42-10 AND CH 51-42-21.  LOCATED, DRILLED, SEALED, INSTALLED AND PAINTED NEW SILL ANGLE IAW SRM 51-40-11, 51-23-00, 51-42-11, 51-42-21 AND 51-25-21.  REPAIR IS CLASSIFIED AS MINOR.
